T Nation

Anybody on Rez-V?

Does it work? Are there any side-effects?

I’m asking because I think I may have high estrogen levels due to the extra fat on my chest (aka moobs) that didn’t seem to shrink at all even when I recently cut 25 lbs.

I don’t think it’s gyno because I can’t find much rubbery stuff in there it feels like just fat.

Plus, I don’t think I’m zinc deficient because my multi-vitamin has 15 mg. I know that’s not that much but is it really that small that I’d be deficient?

I use and like Rez-V, but I think you probably just need to lose more fat.

You are not deficient in zinc and, if you were, that would not be the reason you have fat in your chest. Your fat distribution is unique to YOU.

I think resveratrol in general is a better anti-oxidant than AI, so I use 1 cap of Rez-V (200mg) per day and swear by it’s ability to keep colds away when I know my immune system isn’t up to par.

If you workout hard the 15mg of zinc in your multi may not be enough.

Check out the zinc tally test in this article

http://www.T-Nation.com/article/bodybuilding/question_of_strength_33&cr=

This post was flagged by the community and is temporarily hidden.